Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 273, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 8, 2012, 2:05 AM EDT for Adams County, Pike County, Scioto County, Ohio; Lewis County, Mason County, Kentucky. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2012, 2:05 AM EDT (06:05 UTC)
- Expired
- Sep 8, 2012, 2:45 AM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Lewis County, KY, Mason County, KY, Adams County, OH, Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 2:44 AM EDT | TSTM WND DMG | Saint Paul, KY | TREE DOWN ON ROUTE 8. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 9:10 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 531 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
179
WUUS51 KILN 080605
SVRILN
KYC135-161-OHC001-131-145-080645-
/O.NEW.KILN.SV.W.0273.120908T0605Z-120908T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
205 AM EDT SAT SEP 8 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEWIS COUNTY IN NORTHEAST KENTUCKY...
EASTERN MASON COUNTY IN NORTHERN KENTUCKY...
ADAMS COUNTY IN SOUTHWEST OHIO...
SOUTHERN PIKE COUNTY IN SOUTHWEST OHIO...
WESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 245 AM EDT.
* AT 201 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MAY HILL TO BENTONVILLE TO MOUNT
GILEAD...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
TOLLESBORO...
PEEBLES...
VANCEBURG...
CAMP DIX...
HEAD OF GRASSY...
LUCASVILLE...
ROSEMOUNT...
PORTSMOUTH...
IN ADDITION...CONCORD...STATE ROUTE 348 AT STATE ROUTE 125...
EPWORTH...LOCUST GROVE...SMOKY CORNERS...HERRON HILL...CARRS AND BLUE
CREEK ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
3848 8359 3852 8364 3851 8370 3903 8355
3904 8345 3898 8288 3874 8294 3872 8303
3868 8302 3859 8307 3849 8318 3843 8323
3833 8323 3832 8335
TIME...MOT...LOC 0605Z 274DEG 35KT 3902 8344 3873 8351
3849 8367
$$2 follow-up statements
518
WWUS51 KILN 080625
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
225 AM EDT SAT SEP 8 2012
KYC161-080635-
/O.CAN.KILN.SV.W.0273.000000T0000Z-120908T0645Z/
MASON KY-
225 AM EDT SAT SEP 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MASON COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
3848 8359 3904 8345 3898 8288 3874 8294
3872 8303 3868 8302 3859 8307 3849 8318
3843 8323 3833 8323 3832 8335
TIME...MOT...LOC 0625Z 274DEG 35KT 3901 8319 3872 8329
3847 8350
$$
KYC135-OHC001-131-145-080645-
/O.CON.KILN.SV.W.0273.000000T0000Z-120908T0645Z/
LEWIS KY-ADAMS OH-PIKE OH-SCIOTO OH-
225 AM EDT SAT SEP 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR WESTERN SCIOTO...SOUTHERN PIKE...EASTERN ADAMS AND LEWIS
COUNTIES...
AT 224 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF RARDEN TO BLUE
CREEK TO PETERSVILLE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
VANCEBURG...CAMP DIX...LUCASVILLE...HEAD OF GRASSY...ROSEMOUNT AND
PORTSMOUTH.
IN ADDITION...OTWAY...SANDY SPRINGS...TURKEY CREEK LAKE...
STRICKLETT...BUENA VISTA...KINNICONICK...LOMBARDSVILLE AND BEAR CREEK
ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
3848 8359 3904 8345 3898 8288 3874 8294
3872 8303 3868 8302 3859 8307 3849 8318
3843 8323 3833 8323 3832 8335
TIME...MOT...LOC 0625Z 274DEG 35KT 3901 8319 3872 8329
3847 8350
$$766
WWUS51 KILN 080641
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
241 AM EDT SAT SEP 8 2012
KYC135-OHC001-131-145-080651-
/O.EXP.KILN.SV.W.0273.000000T0000Z-120908T0645Z/
LEWIS KY-ADAMS OH-PIKE OH-SCIOTO OH-
241 AM EDT SAT SEP 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SCIOTO...SOUTHERN
PIKE...EASTERN ADAMS AND LEWIS COUNTIES WILL EXPIRE AT 245 AM EDT...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
3848 8359 3904 8345 3898 8288 3874 8294
3872 8303 3868 8302 3859 8307 3849 8318
3843 8323 3833 8323 3832 8335
TIME...MOT...LOC 0641Z 274DEG 35KT 3900 8299 3871 8309
3846 8330
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 1:18 AM EDT, 47 minutes earlier.
Area forecast discussion, Sep 8, 1:18 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 118 AM EDT SAT SEP 8 2012 .SYNOPSIS... A LOW PRESSURE SYSTEM AND STRONG COLD FRONT WILL MOVE ACROSS THE GREAT LAKES AND THE OHIO VALLEY TONIGHT THROUGH SATURDAY. WEAK SURFACE RIDGING WILL BUILD INTO OUR REGION SATURDAY AFTERNOON AND NIGHT. A WEAK COLD FRONT WILL DROP SOUTH ACROSS THE REGION ON SUNDAY...WHICH MAY BRING A FEW SHOWERS TO PARTS OF THE AREA. THIS FRONT WILL MOVE SOUTH OF THE REGION SUNDAY NIGHT AS A STRONGER RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD INTO THE OHIO VALLEY. A MUCH COOLER AIR MASS WILL SETTLE ACROSS THE REGION FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... SEVERE THUNDERSTORM WATCH #633 HAS REPLACED SEVERE THUNDERSTORM WATCH #631 AND IS IN EFFECT UNTIL 3 AM EDT FOR ALL BUT THE FAR NRN CWFA. A VIGOROUS S/WV WILL DIG SE INTO THE WESTERN GREAT LAKES AND OHIO VALLEY BY SATURDAY MORNING. THIS WILL ALLOW A SFC LOW TO DEEPEN AND MOVE NE ACRS OUR AREA OVERNIGHT. AS IT DOES...A COLD FRONT WILL SWING WEST TO EAST THROUGH THE AREA TONIGHT INTO SATURDAY MORNING. THIS S/WV IS DYNAMIC AND LOW LEVEL FORCING AND UPR LVL FORCING WILL BE ADEQUATE TO PRODUCE SHOWERS AND THUNDERSTORMS OVERNIGHT. MLCAPE OF 1000 TO 1500 J/KG SHOULD LINGER INTO THE EARLY HOURS OF SATURDAY MORNING WHICH IS SUFFICIENT ENOUGH TO WARRANT SOME SEVERE POTENTIAL. MAIN SVR WX THREAT...IF IT IS REALIZED...WILL BE DAMAGING WINDS WITH A RAGGED QLCS MOVING THROUGH THE AREA. ISOLATED HAIL CAN NOT BE RULED OUT AS WELL. HAVE KEPT SVR WEATHER WORDING IN ALL THE ZONES FOR EXCEPT THE FAR NORTH THROUGH 3 AM EDT ATTM. HEAVY RAIN WILL ACCOMPANY THUNDERSTORMS WITH SOME LOCALIZED FLOODING ISSUES POSSIBLE. OVERNIGHT LOWS WILL RANGE FROM NEAR 60 IN THE NW TO THE UPPER 60S SE. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/... COLD FRONT WILL BE PUSHING EAST OF THE AREA SATURDAY MORNING. SHOWERS AND THUNDERSTORMS WILL DECREASE TO SCATTERED SHOWERS...WHICH SHOULD THEN COME TO AN END BY EARLY AFTERNOON AS STRONG SUBSIDENCE IN THE WAKE OF THE COLD FRONT MOVES INTO THE AREA. CLOUDY SKIES WILL BECOME PARTLY CLOUDY DURING THE AFTN HOURS. WITH GOOD CAA IN THE WAKE OF THE FRONT...TEMPERATURES WILL BE MUCH COOLER WITH HIGHS MAINLY IN THE LOWER TO MID 70S. FOR SATURDAY NIGHT INTO SUNDAY...WEAK SFC RIDGING WILL MOVE SOUTHEAST OF THE AREA BY MORNING AS ANOTHER S/WV IN THE NW FLOW PUSHES SOUTHEAST INTO THE AREA. DEEPEST MOISTURE AND WEAK FORCING...ALONG WITH BEST INSTABILITY IS FORECAST FOR OUR NRN AND PARTS OF OUR EASTERN AREAS SUNDAY AFTN AS AN ASSOCIATED WEAK COLD FRONT PUSHES SOUTHEAST THROUGH THE REGION. HAVE PLACED 20 AND 30 POPS FOR SHOWERS IN THESE AREAS. AFTER A COOL START...HIGHS ON SUNDAY WILL ONCE AGAIN BE MAINLY IN THE LOWER TO MID 70S. UNDER A NW FLOW ALOFT...S/WV WILL MOVE EAST OF THE AREA BY SUNDAY NIGHT. DRIER AIR WILL FILTER IN AS SFC HIGH PRESSURE BUILDS SOUTHEAST INTO THE REGION. SKIES WILL CLEAR AND TEMPERATURES WILL BE COOL...RANGING FROM THE UPPER 40S TO THE LOWER 50S BY MONDAY MORNING. && .LONG TERM /MONDAY THROUGH FRIDAY/... THIS PERIOD WILL BE CHARACTERIZED BY GENERALLY BELOW NORMAL PRECIPITABLE WATER/MOISTURE CONTENT IN THE WAKE OF THE STRONG TROUGH WHICH WILL BE DEPARTING TO THE EAST THROUGH THE PERIOD. TEMPERATURES WILL BE BELOW NORMAL /HIGHS IN THE 70S/ ON MONDAY AND TUESDAY...AND THEN TRANSITION TO NEAR TO ABOVE NORMAL FOR THE MIDDLE AND END OF THE WORK WEEK. MID LEVEL RIDGING WILL AGGRESSIVELY INDUCE HEIGHT RISES TUE AND WED WHICH WILL PUSH 850MB TEMPS INTO THE MID TO UPPER TEENS WED - FRI. EXPECT VERY LITTLE IN THE WAY OF CLOUD COVER MON/TUE/WED AS STRONG SURFACE HIGH MOVES ACROSS THE AREA AND THEN DEPARTS TO THE SOUTH. STRONG HEIGHT FALLS WITH A VERY POTENT CNTL CANADA SHORTWAVE TROUGH WILL GLANCE ATOP THE RIDGE THURS/FRI...LOWERING HEIGHTS SOMEWHAT AND ALLOWING A WEAK/DECAYING FRONT INTO THE GREAT LAKES AT THE END OF THE WEEK. NOT REALLY THRILLED ABOUT THE RAIN CHANCES IN THIS TIME PERIOD...BUT ENOUGH OF AN NCEP /GFS AND GEFS/ SIGNAL FOR LOW-END RAIN CHANCES ON FRIDAY. MORNING LOWS WILL BE ENJOYABLE/COOL IN THIS DRIER AIRMASS. && .AVIATION /05Z SATURDAY THROUGH WEDNESDAY/... LINE OF CONVECTION WITH BRIEF IFR CONDITIONS AND GUSTS TO 30KT WILL QUICKLY RESOLVE TO PREVAILING MVFR SHOWERS FOR A FEW HOURS AND MORE CONSISTENT NW WINDS AOA 12KT. SHOWERS WILL BE DONE BY DAYBREAK FOR ALL BUT POSSIBLY KCMH/KLCK. NW FLOW WILL BE DRIER AND THERE SHOULD BE CU AROUND 4-5KFT TODAY THAT CLEARS NICELY AFTER SUNSET. ATTM...CU LATER THIS MORNING AND AFTERNOON ARE NOT SHOWING TO BE A CIG. WILL LOOK A LITTLE HARDER AT THE STRENGTH OF THE COLD POOL AND SEE IF THIS WILL CONTINUE TO BE WHAT IS EXPECTED. IT MAY END UP BEING A MORE CLOUDY THAN NOT SCENARIO BUT SHOULD STILL BE VFR REGARDLESS. .OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...BINAU AVIATION...FRANKS
Hazardous weather outlook, Sep 8, 1:39 AM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 139 AM EDT SAT SEP 8 2012 KYZ096>100-OHZ045-046-054>056-063>065-072>074-078>082-088-090545- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON- FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS- HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 139 AM EDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. A STRONG COLD FRONT MOVING THROUGH THE REGION WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THE THUNDERSTORMS WILL BE SEVERE WITH DAMAGING WINDS. HEAVY RAIN IS EXPECTED WITH THUNDERSTORMS WHICH MAY RESULT IN LOCAL FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>095-OHZ026-034-035-042>044- 051>053-060>062-070-071-077-090545- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE- MONTGOMERY-GREENE-BUTLER-WARREN-HAMILTON- 139 AM EDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 8, 12:17 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 AM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM HAIL 5 ENE MIAMISBURG 39.65N 84.19W
09/08/2012 M0.88 INCH MONTGOMERY OH TRAINED SPOTTER
&&
JOHNFLocal storm report, Sep 8, 12:37 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1237 AM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND DMG FAIRBORN 39.80N 84.02W
09/08/2012 GREENE OH TRAINED SPOTTER
LARGE BRANCHES DOWNED
&&
MYRONPLocal storm report, Sep 8, 12:40 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 AM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND GST KCVG CINC N KY APT 39.05N 84.67W
09/08/2012 M59 MPH BOONE KY ASOS
&&Local storm report, Sep 8, 12:47 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1247 AM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM TSTM WND GST CRITTENDEN 38.78N 84.61W
09/08/2012 E60 MPH GRANT KY TRAINED SPOTTER
&&
MYRONPLocal storm report, Sep 8, 1:49 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
149 AM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM TSTM WND DMG GOSHEN 39.23N 84.16W
09/08/2012 CLERMONT OH PUBLIC
LARGE BRANCHES BROKEN. TIME AND LOCATION ESTIMATED.
&&
JOHNFSpecial weather statement, Sep 8, 1:50 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
150 AM EDT SAT SEP 8 2012
OHZ045-046-054>056-063>065-073-074-080>082-080645-
ADAMS OH-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FRANKLIN OH-HOCKING OH-
LICKING OH-MADISON OH-PICKAWAY OH-PIKE OH-ROSS OH-UNION OH-
HIGHLAND OH-
150 AM EDT SAT SEP 8 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HIGHLAND...
EASTERN UNION...ROSS...NORTHERN PIKE...PICKAWAY...EASTERN MADISON...
WESTERN LICKING...WESTERN HOCKING...FRANKLIN...EASTERN FAYETTE...
FAIRFIELD...DELAWARE AND NORTHERN ADAMS COUNTIES THROUGH 245 AM
EDT...
AT 147 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM RADNOR TO DERBY TO 5 MILES SOUTHWEST OF SINKING
SPRING...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW HOLLAND...
CYNTHIANA...HILLIARD...DUBLIN...DELAWARE...POWELL...UPPER
ARLINGTON...GROVE CITY...KINCAID SPRINGS...WILLIAMSPORT...BAINBRIDGE
AND WORTHINGTON.
ALSO...BELLEPOINT...SINKING SPRING...DEER CREEK LAKE...SOUTH SALEM...
HARRISBURG...SHAWNEE HILLS...COLUMBUS ZOO AND NEW ROME ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3936 8264 3936 8274 3908 8279 3901 8346
3976 8324 4051 8329 4051 8325 4045 8324
4044 8302 4042 8293 4036 8292 4035 8275
4028 8274 4027 8248 3981 8247
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:15 PM EDT | Special Weather Statement | ILN | Darke | 60 min |
| Sep 7, 9:22 PM EDT | Special Weather Statement | ILN | Miami | 38 min |
| Sep 7, 10:20 PM EDT | Special Weather Statement | ILN | Darke | 40 min |
| Sep 7, 10:50 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 25 min |
| Sep 7, 10:59 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 46 min |
| Sep 7, 11:03 PM EDT | Special Weather Statement | ILN | Butler, Darke, Hamilton, Preble | 57 min |
| Sep 7, 11:51 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 114 min |
| Sep 7, 11:52 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Clermont, Clinton, Greene, Hamilton and 3 more | 68 min |
| Sep 8, 12:11 AM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 34 min |
| Sep 8, 12:22 AM EDT | Severe Thunderstorm Warning | ILN | Clermont | 38 min |
| Sep 8, 12:43 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 32 min |
| Sep 8, 12:57 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton, Highland | 48 min |
| Sep 8, 12:58 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Madison, Union | 32 min |
| Sep 8, 1:04 AM EDT | Tornado Warning | ILN | Clermont | 16 min |
| Sep 8, 1:15 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pike, Ross | 45 min |
| Sep 8, 1:19 AM EDT | Severe Thunderstorm Warning | ILN | Madison, Union | 26 min |
| Sep 8, 1:30 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 45 min |
| Sep 8, 1:50 AM EDT | Special Weather Statement | ILN | Delaware, Fairfield, Franklin, Licking, Pickaway, Pike and 1 more | 55 min |
| Sep 8, 2:06 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 24 min |
| Sep 8, 2:23 AM EDT | Tornado Warning | ILN | Delaware, Licking | 37 min |
| Sep 8, 2:44 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pike, Scioto | 46 min |
| Sep 8, 2:54 AM EDT | Special Weather Statement | ILN | Licking | 36 min |
| Sep 7, 11:27 PM EDT | Special Weather Statement | ILN | Boone, Carroll, Gallatin | 63 min |
| Sep 7, 11:45 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 45 min |
| Sep 8, 12:30 AM EDT | Tornado Warning | ILN | Boone, Gallatin, Grant, Pendleton | 20 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.